# SDR ASAA2017073021482

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,292 hours, 10,723 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Warning Light
- Condition: False Activation
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE INDICATION SHOWED OPEN DURING CRUISE. ACFT GROUNDED.  BOOTED AIRCRAFT POWER AND PERFORMED OPS TEST OF THE OUTFLOW VALVE AND INDICATION,  NO DEFECTS NOTED IAW AMM 21-31-00-710-801.
